A Computational Method for the Stability of a Class of Mechanical Systems
Source: Journal of Differential Equations, Volume 184, Number 1, September 2002 , pp. 1-19(19)
Publisher: Academic Press
In this work, we obtain criteria for the stability of the origin for the systemPxuml;=-xf(x),ÿ=-yg(x), where f,g are positive in a neighbourhood of 0. We start with abstract necessary and sufficient conditions, and develop them into practical explicit conditions in terms of inequalities involving the successive derivatives of f(x), g(x) up to order 2 at x=0. Some examples are worked out. © 2002 Elsevier Science (USA).
Document Type: Research article
Affiliations: 1: Universidade de São Paulo, Caixa Postal 66 281, São, Paulo-SP, 05389-970, Brazil 2: Dipartimento di Matematica e Informatica, Università di Udine, Via delle Scienze 208, Udine, UD, I-33100, Italy
Publication date: 2002-09-01